BibTeX record journals/amc/dOnofrio05

download as .bib file

@article{DBLP:journals/amc/dOnofrio05,
  author    = {Alberto d'Onofrio},
  title     = {Vaccination policies and nonlinear force of infection: generalization
               of an observation by Alexander and Moghadas {(2004)}},
  journal   = {Appl. Math. Comput.},
  volume    = {168},
  number    = {1},
  pages     = {613--622},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.amc.2004.09.013},
  doi       = {10.1016/j.amc.2004.09.013},
  timestamp = {Fri, 21 Feb 2020 21:22:53 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/dOnofrio05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics